# SDR E4EB2015113002

- Difficulty date: June 8, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT EXTRUSION FS 1589, LBL 35 TO RBL 35, HAS BARE METAL, PREVIOUS REWORKED AREAS & CORROSION.  REMOVED FLOOR SUPPORT ASSEMBLY, FABRICATED NEW FLOOR SUPPORT & INSTALLED IAW SRM.
